RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 41, Number 5  


On the choice of a method for solving a general system of nonlinear equations
O. A. Brezhneva, A. A. Tret'yakov
675
Methods for solving multilinear programming problems
A. M. Lukatskii, D. V. Shapot
680
Mesh approximation of singularly perturbed equations with convective terms for the perturbation of data
G. I. Shishkin
692
On the well-posedness of the Cauchy problem for the system of equations of chemotaxis
V. A. Tupchiev, N. A. Fomina
708
Coefficient stability of three-level operator-difference schemes
P. P. Matus, I. N. Panayotova
722
Coarse-grid approximations of the radiation transport equation: Problems with weak absorption
T. A. Germogenova, O. V. Nikolaeva
732
Grid boundary equations on conducting surfaces with symmetries and their numerical analysis in problems of diffraction by a sphere
I. A. Zagorodnov, A. S. Il'inskii, R. P. Tarasov
756
On the asymptotic behavior of the solution to the Cauchy problem for the system of equations of ambipolar diffusion
M. O. Korpusov, A. G. Sveshnikov
783
Realization of boundary conditions of partial or complete slipping in the solution of Navier–Stokes equations in stream function-vorticity variables
M. N. Zakharenkov
796
Posterior detection of a given number of identical subsequences in a quasi-periodic sequence
A. V. Kel'manov, S. A. Khamidullin
807
Implementation of a class of Boolean functions with a small number of zeros by irredundant disjunctive normal forms
A. G. D'yakonov
821
Scientific conference dedicated to the 90th birthday of academician Anatolij Alekseevich Dorodnitsyn
M. K. Kerimov
829
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020